MAUDE Adverse Event Report: 17 INCH EXT W/.2F 1VLV FIXED LL; INTRAVASCULAR ADMINISTRATION SET

17 INCH EXT W/.2F 1VLV FIXED LL; INTRAVASCULAR ADMINISTRATION SET
Model Number 21028E
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: unknown.Medical device expiration date: unknown.Device manufacture date: unknown.Medical device lot #: an invalid lot # of 20105199 was provided by the initial reporter.Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: two samples were received for quality investigation.The customer complaint of flow issue - fluid blockage could not be verified.The extension sets were examined before testing and it was noticed that the pinch clamp on both infusion sets were engaged.The extension sets were then connected to a syringe filled with water and the water was pushed through the entire set.There were no issues when attempting to flush the extension set.The syringe was then connected to the y-site smart sites of the infusion sets to check if the smartsites were occluding.There were no flow issues - fluid blockage seen during testing.The extension sets were then connected to a sample infusion set primed and filled with normal saline.A simulated infusion was conducted with the extension sets connected to the infusion set.There were no issues indicated by the alaris pump, and fluid flowed through both extension sets.A device history record review could not be performed on model 21028e because an invalid lot number was provided by the customer.The root cause for this complaint could not be established because the failure mode reported could not be replicated.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.The root cause for this complaint could not be established because the failure mode reported could not be replicated.
 
Event or Problem Description
It was reported that 2 17 inch ext w/.2f 1vlv fixed ll experienced flow issues and were clogged.The following information was provided by the initial reporter: it was reported by the customer that they are experiencing quality issue.We are having a serious quality issue in our nicu.

Brand Name
17 INCH EXT W/.2F 1VLV FIXED LL
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12639594
Report Number9616066-2021-52243
Device Sequence Number4344563
Product Code FPA
UDI-Device Identifier50885403234963
UDI-Public50885403234963
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number21028E
Device Catalogue Number21028E
Device Lot NumberSEE H10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2021
Initial Report FDA Received Date10/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1